# SDR QXEA200700685

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 9,376 hours, 8,829 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Location: Nr 2 Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2373: NR 2 BLEED HOT CAUTION.  PERFORMED CHECKLIST.  LIGHT WENT OUT (DURING TAKEOFF).  MAINTENANCE INTERROGATED CDS.  NO FAULTS FOUND.  C/W OPS TEST OF THE BLEED AIR SYSTEM IAW AMM 30-11-00-710-002.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
